# SDR FDEA200812165174

- Difficulty date: December 16, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 9059M10P721A
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OTBD T/R AFT FRAME INNER SURFACE HAS CHAFED AREAS FROM CONTACT WITH CORE COWLS.  REMOVED AFT CLOSE OUT FRAME IAW SRM 51-40-21, PARA 5 AND 6.  FABRICATED AND PART MARKED NEW CLOSE OUT FRAME IAW EA 6-7830-123697.  ALODINED 7 PRIMED FRAME IAW SRM 51-21-10 AND 51-75-10.  INSTALLED FRAME IAW SRM 51-40-21, PG 7 AND PG 90; AND CMM 78-32-02; FIG 702.
